Delay-independent robust stability of uncertain linear systems

J.S. Luo, A. Johnson, P.P.J. Bosch, van den

Research output: Contribution to journalArticleAcademicpeer-review

21 Citations (Scopus)

Abstract

In this paper we present some new sufficient conditions for robust stability of linear systems with uncertain time delay as well as structured parameter uncertainty. The stability robustness bounds obtained from the new sufficient conditions are independent of the size of time delay. Some illustrative examples are given.
Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalSystems and Control Letters
Volume24
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'Delay-independent robust stability of uncertain linear systems'. Together they form a unique fingerprint.

  • Cite this